Differential and Integral Equations

A diffusion system for fluid in fractured media

Ralph E. Showalter and Noel J. Walkington

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 2 (1990), 219-236.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K65: Degenerate parabolic equations
Secondary: 35K60: Nonlinear initial value problems for linear parabolic equations 35R35: Free boundary problems 76R50: Diffusion [See also 60J60] 76S05: Flows in porous media; filtration; seepage 76T05


Showalter, Ralph E.; Walkington, Noel J. A diffusion system for fluid in fractured media. Differential Integral Equations 3 (1990), no. 2, 219--236. https://projecteuclid.org/euclid.die/1371586140

Export citation